# SDR DLM88091244

- Difficulty date: July 11, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N982DL
- Make and model: Doug MD-88
- Aircraft serial: 53273
- Aircraft time: 48,943 hours, 36,396 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Angle
- Part number: 1323236
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO UPPER JAMB AT CUTOUT FWD DOOR HINGE BRACKET ANGLE AT AFT SIDE HAS CORROSION.  REPLACED ANGLE IAW SRM 51-30-5.
